# SDR DALA2020080302695

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 62,374 hours, 22,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CENTER OVERHEAD EXIT LIGHT WILL NOT ILLUMINATE. REMOVE AND REPLACED POWER SUPPLY AT BATTERY LOCATION M1670 IAW B737 AMM 33-51. OPS CHECK GOOD.
